MathSciNet Relay Station
MathSciNet bibliographic data
MR2061343 34K20 (92D25)
Uesugi, Kazuya; Muroya, Yoshiaki; Ishiwata, Emiko On the global attractivity for a logistic equation with piecewise constant arguments. J. Math. Anal. Appl. 294 (2004), no. 2, 560–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement